# SDR ASAA2020080762996

- Difficulty date: August 6, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 24,345 hours, 7,826 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 28B5459STYLEA
- Part serial: 26F1992
- Condition: Faulted
- Location: Apu
- Part time: 5,051 hours, 9,131 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT ON WITH MX MSG 49-41244. GROUNDED - YES. REMOVED & REPLACED APU STARTER-GENERATOR IAW AMM 49-41-21. C/W FIM 49-40 TASK 806 FAULT CLEARED.
